# SDR AALA20130312011

- Difficulty date: March 12, 2013
- Submitted: March 13, 2013
- Operation: Air carrier
- Aircraft: N676AN
- Make and model: Boeing 757223
- Aircraft serial: 29426
- Aircraft time: 44,843 hours, 15,521 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Access Door
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACCESS DOOR 113AL HAS GOUGES IN BOTH LEFT DOOR STOP CASTINGS.  ACCOMPLISHED REPAIR PER EA B757-53-028722.
